MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC NATURA; PROTECTOR, OSTOMY
Model Number 404593
Medical Device Problem Codes Fluid/Blood Leak (1250); Malposition of Device (2616)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device 1 of 4 based on the available information, this event is deemed to be a reportable malfunction.Photograph, video and/or physical sample evaluation: no photograph associated with this case was received.No return sample has been received for this complaint.Batch record revision results: lot 4f05643 was manufactured on 27/jun/2024, in convex 2 piece (pc) line, with a total of (b)(4) market units (mkus).The complaint investigator performed a batch record review on 12/mar/2025, to verify if all the applicable procedures were followed and no issues were found; all the components for assembly were correct per bill of materials (bom) and all the tooling information documented was also correct, system application product (sap) material identification (id) 1156501 and manufacturing order (b)(4).Review of the batch record showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancy related to this issue were found within the documentation.Historical complaints review: on 12/mar/2025, complaint investigator ran a query in database in order to verify the complaints reported for 4f05643 lot for the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ and as result no additional complaints were identified during this search as per work instruction (wi).Historical nonconformance review: on 12/mar/2025, complaint investigator ran a query in database looking for any in process nonconformance / corrective action / preventive actions (capa) (s) associated to the malfunction ¿skin barrier starter hole is defective (e.G misalignment or off center), leakage may occur (pre-cut only)¿ for the lot number 4f05643 and as result, no nonconformance / capa (s) for this malfunction were generated during the manufacturing process of the referenced lot.Current quality controls (qc): based on the process instruction (pi), the following tests are performed in the manufacturing lines, in order to identify this failure mode in our manufacturing process: adhesive to convex disc centering (visual): nlt 0.095" (2.4mm) from id of the adhesive center hole to id of the convex disc at any point.(qc tool 1289).Picture frame srp: nlt 0.504" (12.8mm), width of the srp left at any point on the picture frame.(qc tool 1342-1).Picture frame srp to convex disc centering: nlt 0.040" (1.0mm) from the outer diameter of thermoformed disc to collar srp kiss cut inner diameter.(qc tool 1344-1).Frequency: hourly sample quantity: 5 samples.Acceptance criteria: accept = 0 | reject = 1.Defect rate analysis: there have only been 4 defective parts confirmed to date from a lot size of (b)(4) products.This represents a defect rate of only (b)(4) which is well within an appropriate acceptable quality level (aql) for leakage which should be (b)(4) based on our process instruction (pi).In addition, all the in-process testing on this lot did not find a single defective unit, which confirms that the lot is unlikely to breach an aql of 4.0 this issue certainly appears to be an isolated incident, but more importantly to date, it is well within our accepted aql level for this type of failure mode or defect.Conclusions: a review of batch record was completed and showed that all relevant tests required during the manufacturing process and final product release had been fulfilled and met the requirements.No discrepancies related to this issue were found within the documentation.Additionally, a review of historical complaints was performed, and no additional complaints were identified, and a review of historical non-conformances showed no additional non-conformances.This issue will be monitored through the post market product monitoring review process, standard operating procedure (sop).To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092 manufacturing site: 9618003.
 
Event or Problem Description
The distributor reported that four wafers from one market unit (mu) had off-centered starter holes.Two were used and two were not used.The end user reported that the off-centered holes on the wafers were out-of-box failures.He tried to use two but experienced leakage because of the defect.He decided not to use the other two with off-centered starter holes.No photo is available at this time.

Brand Name
NATURA
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR  91000
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal 91000
DR   91000
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key21707325
Report Number9618003-2025-01072
Device Sequence Number4682679
Product Code EXE
UDI-Device Identifier00768455126675
UDI-Public00768455126675
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number404593
Device Lot Number4F05643
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale